DBLP BibTeX Record 'journals/jgo/GounarisF08'

@article{DBLP:journals/jgo/GounarisF08,
  author    = {Chrysanthos E. Gounaris and
               Christodoulos A. Floudas},
  title     = {Tight convex underestimators for {\it C}$^{\mbox{2}}$-continuous
               problems: I. univariate functions},
  journal   = {J. Global Optimization},
  volume    = {42},
  number    = {1},
  year      = {2008},
  pages     = {51-67},
  ee        = {http://dx.doi.org/10.1007/s10898-008-9287-9},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}